# SDR UPS02838404

- Difficulty date: May 12, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN RT SIDE STA 759 L13R ATTACH FITTING CRACKED.  REMOVED DAMAGED PART AND INSTALLED NEW PART IAW DC-8 SRM 51-1-20D.
